# SDR USAA2010121793105

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 40,564 hours, 16,359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 31,903 hours, 13,258 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 351 - VERY STRONG DIRTY SOCK ODOR THROUGHOUT WHOLE AIRCRAFT THRU ALL PHASES OF FLIGHT AND TAXI.  REMOVED AND REPLACED AUXILLIARY POWER UNIT (APU) PER CARD 26L31049005.  OPERATIONAL CHECK WAS GOOD.  NO FAULT FOUND.  UNCONFIRMED FAILURE.
